Illinois Journal of Mathematics

Formes linéaires de logarithmes sur les groupes algébriques commutatifs

Patrice Philippon and Michel Waldschmidt

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 32, Issue 2 (1988), 281-314.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255989131

Digital Object Identifier
doi:10.1215/ijm/1255989131

Mathematical Reviews number (MathSciNet)
MR945864

Zentralblatt MATH identifier
0651.10023

Subjects
Primary: 11J86: Linear forms in logarithms; Baker's method
Secondary: 11J89: Transcendence theory of elliptic and abelian functions

Citation

Philippon, Patrice; Waldschmidt, Michel. Formes linéaires de logarithmes sur les groupes algébriques commutatifs. Illinois J. Math. 32 (1988), no. 2, 281--314. doi:10.1215/ijm/1255989131. https://projecteuclid.org/euclid.ijm/1255989131


Export citation